# SDR SWAA063612

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 64,281 hours, 60,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND VERTICAL BEAM STIFFENER CRACKED AT BS 178. RBL 17.1.  REPAIRED STIFFENER PER SRM.
